MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AURA XP LASER SYSTEM; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION AURA XP LASER SYSTEM; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-8118D
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/23/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure the ktp laser scope was broken.The patient was present and unknown if sedated.The procedure was aborted due to the issue with the scope.No further information was provided.

Brand Name
AURA XP LASER SYSTEM
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10305192
Report Number2937094-2020-00630
Device Sequence Number11432725
Product Code GEX
UDI-Device Identifier00878953001678
UDI-Public00878953001678
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K951034
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0010-8118D
Device Catalogue Number0010-8118D
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2020
Initial Report FDA Received Date07/21/2020
Patient Sequence Number1